MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Heartburn/Indigestion (1883); Discomfort (2330); Ambulation or Postural Difficulties (2544); Unspecified Gastrointestinal Problem (4491)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient experienced complications post implant of the 3dmax mesh.Based on the information reported, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient¿s postoperative course.No additional information can be gathered as contact information was not provided and cannot be obtained.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.This mdr represents the 3dmax mesh right (device 2).An additional mdr was submitted to represent the 3dmax mesh left (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per ansm report ((b)(4)): description of the incident: "since these implants were fitted, and despite numerous reports to my gp and the surgeon who fitted the implants (3dmax mesh left- device1 / 3dmax right- device 2), i have been suffering from numerous adverse effects abdominal and pelvic pain during sexual intercourse during ejaculation, sometimes incapacitating.Permanent digestive problems significant pain with acute attacks every morning.Pain during exertion, walking, driving, sitting or bending (tying shoelaces).Significant and painful bloating.Severe aerophagia.Severe fatigue insomnia irritability development of food intolerances, such as dairy products.Halitosis despite good dental hygiene and regular check-ups.Feeling of a hard foreign body (like a pebble).Current condition of patient: nr.Actions taken by the healthcare facility to treat the patient: nr.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24247698
Report Number1213643-2026-00073
Device Sequence Number9970749
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)280628(10)HUHU0566
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115321
Device Lot NumberHUHU0566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight72 KG